MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502040
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation results: visual examination of the returned complaint device found that the sheath and the dilator were kinked at the proximal section.It was also noticed that the sheath was torn/damaged at the hub.Dimensional inspection of the sheaths inner diameter was performed using pin gages and it passed the test and was noted to be within specifications.This failure is likely due to factors or conditions related to the procedure during the use of the device, such as the manner in which the device was handled and manipulated that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was used during a uterolithotripsy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the access sheath was introduced into the patient and it did not progress.The device was removed and it was noticed that it was damaged.The procedure was completed with another navigator access sheath device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the sheath was torn; therefore, this is now an mdr reportable event.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10711018
Report Number3005099803-2020-04835
Device Sequence Number3259144
Product Code KOD
UDI-Device Identifier08714729429968
UDI-Public08714729429968
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2021
Device Model NumberM0062502040
Device Catalogue Number250-204
Device Lot Number0024221018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1